# SDR SWAA2025052366282

- Difficulty date: May 1, 2025
- Submitted: May 23, 2025
- Operation: Air carrier
- Aircraft: N440LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29835
- Aircraft time: 72,273 hours, 42,996 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT ANGLE LOCATED BS 695 RBL 24.75 WL 208.1 AT PASSENGER CABIN 2025-296067 <[01]. REPLACED SUPPORT ANGLE REPAIR LOCATED BS 695 RBL 24.75 WL 208.1 AT PASSENGER CABIN IAW. B737-700 SRM 51-40-02-0G AND DWG 273A9112; SHEET:30; REV - AND DWG 111A6000 SHEET:150 REV - . SEE INDIVIDUAL SIGN OFF BELOW; [02] REPLACED SUPPORT ANGLE REPAIR LOCATED BS 695 RBL 24.75 WL 208.1 AT PASSENGER CABIN IAW. B737-700 SRM 51-40-02-0G AND DWG 273A9112; SHEET:30; REV - AND DWG 111A6000 SHEET:150 REV - SEE INDIVIDUAL SIGN OFF BELOW.
